Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Solution by relaxation methods of plane potential problems with mixed boundary conditions


Author: L. Fox
Journal: Quart. Appl. Math. 2 (1944), 251-257
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/10679
MathSciNet review: 10679
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. SOUTHWELL, Proc. Roy. Soc. Lon. (A), 151, 59--65 (1935); 153, 41--76 (1935).
  • [2] Relaxation methods applied to engineering problems: I. K. N. E. BRADFIELD and R. V. SOUTHWELL, Deflection of beams under transverse loading, Proc. Roy. Soc. Lon. (A), 161, 155--181 (1937). II. A. N. BLACK and R. V. SOUTHWELL, Basic theory, with applications to surveying and to electrical networks, and an extension to gyrostatic systems, Proc. Roy. Soc. Lon. (A), 164, 447--467 (1938). III. D. G. CHRISTOPHERSON and R. V. SOUTHWELL, Problems involving two independent variables, Proc. Roy. Soc. Lon. (A), 168, 317--350 (1938). IV. K. N. E. BRADFIELD, D. G. CHRISTOPHERSON and R. V. SOUTHWELL, Elastic stability and vibrations, Proc. Roy. Soc. Lon. (A), 169, 289--317 (1939). V. R. W. G. GANDY and R. V. SOUTHWELL, Conformal transformation of a region in plane space, Trans. Roy. Soc. Lon. (A), 238, 453--475 (1940). VI. A. PELLEW and R. V. SOUTHWELL, Natural frequencies of systems having restricted freedom, Proc. Roy. Soc. Lon. (A), 175, 262--290 (1940). VII. F. S. SHAW and R. V. SOUTHWELL, Problems relating to the percolation of fluids through porous materials, Proc. Roy. Soc. Lon. (A), 178, 1--17 (1941). VIII. G. VAISEY and R. V. SOUTHWELL, Plane-potential problems involving specified normal gradients, Proc. Roy. Soc. Lon. (A), 182, 129--151 (1943).
  • [3] L. PRANDTL, Physik. Z., 4, 758--759 (1903).
  • [4] D. G. CHRISTOPHERSON, Trans. A.S.M.E., 62, A1--A4 (1940).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/10679
Article copyright: © Copyright 1944 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website